# SDR SWIA200414097

- Difficulty date: November 6, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 22,101 hours, 30,920 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM F/O'S SIDE PANEL.  REPLACED OVERHEATED APU FEEDER PROTECTION RELAY.  OPERATIONAL CHECK GOOD.
